Note on “Parameters estimators of irregular right-angled triangular distribution”

Authors: Lamond, Bernard; Zephyr, Luckny
Abstract: Simple estimators were given in [3] for the lower and upper limits of an irregular right-angled triangular distribution together with convenient formulas for removing their bias. We argue here that the smallest observation is not a maximum likelihood estimator (MLE) of the lower limit and we present a procedure for computing an MLE of this parameter. We show that the MLE is strictly smaller than the smallest observation and we give some bounds that are useful in a numerical solution procedure. We also present simulation results to assess the bias and variance of the MLE
Document Type: Article de recherche
Issue Date: 20 December 2021
Open Access Date: 17 January 2022
Document version: AM
This document was published in: Model assisted statistics and applications, vol. 16 (4), 273-276 (2021)
IOS Press
Alternative version: 10.3233/MAS-210541
Collection:Articles publiés dans des revues avec comité de lecture

Files in this item:
Description SizeFormat 
notetriangulardist-final-bib.pdf259.29 kBAdobe PDFThumbnail
All documents in CorpusUL are protected by Copyright Act of Canada.